I have been experimenting with Staxyn for about a month and had mixed results. The first couple of samples the doctor gave me worked pretty good but since then, it has been mixed. I had taken Staxyn on Sunday before going to my GF's house and then we ate a meal, so it was about 90 minutes later that we had intercourse. I got an erection but then shortly after starting, my erection went soft and we couldn't continue. Anyone else have this problem? When I was on Viagra, my Dr. suggested that I take it on an empty stomach, which seemed to help.
- Staxyn Information for Consumers
- Staxyn Information for Healthcare Professionals (includes dosage details)
- Side Effects of Staxyn (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jun 2012 • 1 answer
Posted 20 Mar 2013 • 2 answers
Posted 18 Oct 2015 • 1 answer
Posted 24 Sep 2016 • 0 answers
Posted 9 Oct 2017 • 0 answers